Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
optimism.

Nonstop Acne Breakouts On Upper Lip - Diagram Included

Recommended Posts

Does anyone else experience this? Nonstop acne clusters solely along the upper lip.

This has been progressively getting worse for the past six months. It started around about the 17th month after finishing my second accutane course. I had perfect skin before this.

I have not made any dietary or skin regime changes and I have no idea what is causing this. Is it hormonal? Am I just one of those people doomed to eternally bad skin? Could dietary changes help? Antibiotics? At this point I'm pretty desperate.

It's darkened my upper lip immensely with hyperpigmentation and since the breakouts never stop, it never gets any better. It's gotten to the point where I look like a have a mustache, and I'm a freaking girl!

I've attached a diagram of where the acne is located, and yes, that is me right now. Anger, frustration and self loathing. I'm so fed up with this.

post-119802-0-16636900-1403079335.jpg

post-119802-0-16636900-1403079335.jpg

Edited by optimism.

Share this post


Link to post
Share on other sites

I finished my second course in Feb and Ive been breaking out above my upper lip and sides of my chin like crazy. No idea whats causing it. Going back to the derm tomorrow..

Does anyone else experience this? Nonstop acne clusters solely along the upper lip.

This has been progressively getting worse for the past six months. It started around about the 17th month after finishing my second accutane course. I had perfect skin before this.

I have not made any dietary or skin regime changes and I have no idea what is causing this. Is it hormonal? Am I just one of those people doomed to eternally bad skin? Could dietary changes help? Antibiotics? At this point I'm pretty desperate.

It's darkened my upper lip immensely with hyperpigmentation and since the breakouts never stop, it never gets any better. It's gotten to the point where I look like a have a mustache, and I'm a freaking girl!

I've attached a diagram of where the acne is located, and yes, that is me right now. Anger, frustration and self loathing. I'm so fed up with this.

Share this post


Link to post
Share on other sites

Lol at the diagram. I had lip acne like that too but it was because of the moisturizer I was using. I was using cerave moisturizer and as soon as I switched to cetaphil the bad breakouts there stopped. I still have had a few pimples there but not like before where I used to breakout almost everyday on my lip.

Share this post


Link to post
Share on other sites

Thanks for all the responses guys!

I finished my second course in Feb and Ive been breaking out above my upper lip and sides of my chin like crazy. No idea whats causing it. Going back to the derm tomorrow..

Does anyone else experience this? Nonstop acne clusters solely along the upper lip.

This has been progressively getting worse for the past six months. It started around about the 17th month after finishing my second accutane course. I had perfect skin before this.

I have not made any dietary or skin regime changes and I have no idea what is causing this. Is it hormonal? Am I just one of those people doomed to eternally bad skin? Could dietary changes help? Antibiotics? At this point I'm pretty desperate.

It's darkened my upper lip immensely with hyperpigmentation and since the breakouts never stop, it never gets any better. It's gotten to the point where I look like a have a mustache, and I'm a freaking girl!

I've attached a diagram of where the acne is located, and yes, that is me right now. Anger, frustration and self loathing. I'm so fed up with this.

Share this post


Link to post
Share on other sites

Well I just got back from my Derm and he looked at me and said I want you to go on another month of Accutane... I absolutely dont believe Accutane is the answer for my breakouts because Ive already been on 2 courses but I dont know what else to do either. I swear I have pityrosporum folliculitis on my chest and forehead but he just blows it off as being lots of small acne..

Thanks for all the responses guys!

I finished my second course in Feb and Ive been breaking out above my upper lip and sides of my chin like crazy. No idea whats causing it. Going back to the derm tomorrow..

Does anyone else experience this? Nonstop acne clusters solely along the upper lip.

This has been progressively getting worse for the past six months. It started around about the 17th month after finishing my second accutane course. I had perfect skin before this.

I have not made any dietary or skin regime changes and I have no idea what is causing this. Is it hormonal? Am I just one of those people doomed to eternally bad skin? Could dietary changes help? Antibiotics? At this point I'm pretty desperate.

It's darkened my upper lip immensely with hyperpigmentation and since the breakouts never stop, it never gets any better. It's gotten to the point where I look like a have a mustache, and I'm a freaking girl!

I've attached a diagram of where the acne is located, and yes, that is me right now. Anger, frustration and self loathing. I'm so fed up with this.

Share this post


Link to post
Share on other sites

I definitely understand your hesitation to go on another round of Accutane. I'm in the same boat.. it's great having clear skin while you are on it but it's not a sustainable long term solution, especially if the acne just returns after your course ends. Is it possible for you to get a second opinion from a different derm?

Well I just got back from my Derm and he looked at me and said I want you to go on another month of Accutane... I absolutely dont believe Accutane is the answer for my breakouts because Ive already been on 2 courses but I dont know what else to do either. I swear I have pityrosporum folliculitis on my chest and forehead but he just blows it off as being lots of small acne..

Share this post


Link to post
Share on other sites

I definitely understand your hesitation to go on another round of Accutane. I'm in the same boat.. it's great having clear skin while you are on it but it's not a sustainable long term solution, especially if the acne just returns after your course ends. Is it possible for you to get a second opinion from a different derm?

Well I just got back from my Derm and he looked at me and said I want you to go on another month of Accutane... I absolutely dont believe Accutane is the answer for my breakouts because Ive already been on 2 courses but I dont know what else to do either. I swear I have pityrosporum folliculitis on my chest and forehead but he just blows it off as being lots of small acne..

Ive been to 2 other derms and surprisingly thats the first thing they said too. I mean being a male takes out the hormonal treatment route so topicals and accutane are really my only option. What I didnt do both courses when I ended them was go on a topical for maintenance I thing im going to go that route this time. Im starting a job real so and Ill be dealing with the public all day so worrying about my acne is not something I need right now..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×